# SDR DL757980868

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33313
- Condition: Lightning Strike
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/WINDOW BELT SKIN, LT, NR 1 WINDOW, STA 400.  REPAIR FOR LIGHTNING STRIKES.  THE LT WINDOW BELT SKIN AT STA 400 SUFFERED A LIGHTNING STRIKE ON THE FWD SIDE AND THE AFT SIDE OF THE NR 1 WINDOW CUTOUT.  BOTH DAMAGED AREAS WERE CLEANED UP WITH .50 HOLES.  ALUMINUM BUSHINGS WERE INSTALLED IN THE HOLES AND AN ALUMINUM DOUBLER WAS INSTALLED AROUND THE WINDOW PER ER/A 364571-14, REV B.
